# SDR SWIA2021080259939

- Difficulty date: May 23, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER FS280 BULKHEAD WEB CORRODED THROUGH AT DOOR OPENING.     (C-CHECK RO 7/28/2021)    REPAIRED L/H LOWER FS280 BULKHEAD WEB.  REF: CRJ900 SRM 53-11-10-201-004-A01. COMPLIED WITH TASK 51-900-1002-SKY. COMPLETED FORM M-337
